I think there is a good chance you have orthostatic hypotension or POTS or POT (not sure which is correct. I was diagnoised with this 11 yrs. ago after chemo which caused peripheral neuropathy. My stomach didn't empty (gastroparesis) and I lost a lot of weight. Couldn't walk cause I was so weak and heart rate was over 118 on standing---nurse made me lay down as all the alarms went offf.
So, here I am 11 yrs. later, and I was recetnly hospitalized for paresthesias on lower back and unsteady gait. I noticed my bp was as low as 82/44. and then it was higher and was really all over the place. I mentioned my bp to my neuro and he checked me lying, sitting, standing. Turns out I lose 30 pts. on standing. No wonder I'm dizzy and FATIG"UED. I am seeing his PA to start a new drug , midodrine, to help with this. Hey, I don't want any more drugs but if I get my life back it's worth the risks.
I don't want to tke fluocortisone as it is steroids. no thanks.
Maybe you need meds to raise your bp. There are risks and side efffects but it might help with the fatigue and dizziness.
Wishing you well. Sheila